# SDR SWIA2021080960160

- Difficulty date: April 28, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 32,159 hours, 33,593 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PIANO HINGE FUSELAGE SIDE HAS 12 LANDS GOUGES IN MID SECTION AND MOST AFT LAND HAS GOUGE FROM ROLL PIN (AS MARKED)     (C-CHECK RO 8/5/2021)    AFT LUG LLAND ON PAX DOOR FUSE SIDE HINGE FOUND TO BE OUT OF LIMITS PER GREO 601R-53-21-814 REV C DATED 2017-08-02 TYPE IV REPAIR, STEP 2 AND ALSO DUE TO DAMAGE NOTED ON CP 22707200 (WVAC 5/168). REFER TO CP 22708181, WVAC 5/169, FOR REPLACEMENT FO THE FUSE SIDE HINGE.
